# SDR AMTA200600509

- Difficulty date: August 12, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N402TZ
- Make and model: Boeing 737322
- Aircraft serial: 24667
- Aircraft time: 43,198 hours, 30,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Defibrillator
- Part number: 22031ATA
- Part serial: 032843
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DEFIBRILLATOR IS BEEPING AND HAS A RED X IN THE INDICATOR.  REMOVED AND REPLACED DEFIBRILLATOR AS REQUIRED IAA MM.  (K)
